Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 204

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On smoothing compact measure spaces by multiplication
Dorothy Maharam.
Trans. Amer. Math. Soc. 204 (1975), 1-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0374367
On the Alder polynomials and a new generalization of the Rogers-Ramanujan identities
George E. Andrews.
Trans. Amer. Math. Soc. 204 (1975), 40-64
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0364083
Splitting an $𝛼$-recursively enumerable set
Richard A. Shore.
Trans. Amer. Math. Soc. 204 (1975), 65-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0379154
On $J$-convexity and some ergodic super-properties of Banach spaces
Antoine Brunel and Louis Sucheston.
Trans. Amer. Math. Soc. 204 (1975), 79-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380361
Rings of continuous functions with values in a topological field
George Bachman, Edward Beckenstein, Lawrence Narici and Seth Warner.
Trans. Amer. Math. Soc. 204 (1975), 91-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0402687
Conservative dynamical systems involving strong forces
William B. Gordon.
Trans. Amer. Math. Soc. 204 (1975), 113-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0377983
The Brauer group of graded Azumaya algebras. II. Graded Galois extensions
Lindsay N. Childs.
Trans. Amer. Math. Soc. 204 (1975), 137-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0364216
Symmetries of spherical harmonics
Roberto De Maria Nunes Mendes.
Trans. Amer. Math. Soc. 204 (1975), 161-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0357687
The radicals of a semigroup
Rebecca Slover.
Trans. Amer. Math. Soc. 204 (1975), 179-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0369584
Topological dynamics on $C^{*}$-algebras
Diane Laison and Gary Laison.
Trans. Amer. Math. Soc. 204 (1975), 197-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0358365
A canonical form for symmetric and skew-symmetric extended symplectic modular matrices with applications to Riemann surface theory
Robert Zarrow.
Trans. Amer. Math. Soc. 204 (1975), 207-227
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0407324
On the $2$-realizability of $2$-types
Micheal N. Dyer.
Trans. Amer. Math. Soc. 204 (1975), 229-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380783
Integration of ordinary linear differential equations by Laplace-Stieltjes transforms
James D’Archangelo and Philip Hartman.
Trans. Amer. Math. Soc. 204 (1975), 245-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0357935
Equations with constant coefficients invariant under a group of linear transformations
André Cerezo.
Trans. Amer. Math. Soc. 204 (1975), 267-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0430501
On a class of new inequalities
Daniel T. Shum.
Trans. Amer. Math. Soc. 204 (1975), 299-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0357715
Generalized quantifiers and compact logic
Saharon Shelah.
Trans. Amer. Math. Soc. 204 (1975), 342-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0376334
Obstruction theory with coefficients in a spectrum
Mark Mahowald and Robert Rigdon.
Trans. Amer. Math. Soc. 204 (1975), 365-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0488058
Surgery on a curve in a solid torus
J. P. Neuzil.
Trans. Amer. Math. Soc. 204 (1975), 385-406
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0367970